[COLOR="Navy"]That's a new one to me. The only thing I can think of is perhaps you might have a yeast infection. Have you been drinking enough fluids to keep you flushed out? Does it itch? Perhaps you could call the nurse at your surgeon's office and ask her what she might think it is....
I did pop up with a yeast infection not long after my 8/8 ALIF. I'd had them frequntly for a while but it had been years (IDed the culprit as a long drive in sweaty gym clothes). Not sure if it was the antibitiocs or just physical issues that spurred this one. If you haven't had one before with similar symptoms, do see a GYN to check it out. I think they also have some OTC tests in the fem products aisle
And I totally think it is worth fixing "smaller" issues that CAN be remedied during a long recovery that is a tough road. Also, I like that this board is a safe place for Qs that are a bit hard to ask...benefit of being behind a screen and in a place with fellow patients.
I don't know if this applies to your problem, or not, but general anesthesia upsets the hormonal balance and can cause a variety of issues -- throwing off a menstrual cycle, problems with hot flashes, sweats, etc. so I imagine it could cause more of a discharge. Maybe call your ob/gyn and ask about it if you don't want to ask your surgeon.